There are many different things that can cause the sensation of there being a lump in the throat, so it is important to speak with your doctor
. One of the more concerning ideas is that the tablet, or something else that you tried to swallow, could still be stuck in your throat. While this is not likely in most cases, it is a possibility that merits attention if you are concerned. Another common cause of the sensation is the irritation that can occur when a pill or something else bumps against the mucosa inside of the throat. When this happens, it is common that a sensation of having something stuck in the throat persists for some time. This will usually tend to slowly improve, and can be improved by drinking water or other swallowing motions that help the body to normalize. There are other explanations for the sensation of having something stuck in the throat, which can be referred to as a globus sensation. Sometimes this can indicate chronic irritation, such as is common with acid reflux
or other things that can irritate the larynx or the upper aerodigestive tract. Speaking with your doctor is an important part of starting to feel better, so please speak with your doctor about this question.